# SDR REXA2016013000124

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 17,311 hours, 17,136 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY WAS DECLARED & FLIGHT DIVERTED.  DURING CLIMB OUT, A RT 14TH DUCT WARNING MSG WAS OBTAINED.  IAW QRH, RT 14TH DUCT WAS CLOSED, BUT MSG STAYED ON.  ENG BROUGHT TO IDLE, MSG STAYED ON.  DURING MEL PROCESS, FOUND RT 14TH DUCT WARNING WOULD NOT EXTINGUISHED.  IAW FIM, CLEANED CONNECTORS & SWAPPED BLCU FROM 1 TO 2, MSG CLEARED.  SWAPPED BLCU BACK.  OPERATIONS CHECK OF BLEED LEAK IAW AMM 36-21-10.  OPERATIONS CHECKED GOOD, NO DEFECT NOTED.
